Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

What causes chronic burning sensation in stomach, burping and irregular bowels?

Apr 2014
User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 6304 Questions
Hi I have chronic burning sensation in my lower stomach and constant burping which temporarily relieves the pain. My bowel elimination is kin of irregular with occasional loose and occasional hard stools. I have had this problem for years but it seeming to be getting worst. I am 61 years old and do not smoke of drink, and involved in stressful counseling with other people. Can you suggest some nonprescription meds. I am sick of it.
Posted Fri, 20 Dec 2013 in GERD
Answered by Dr. Indu Kumar 2 hours later
Brief Answer: You are suffering from gastritis and IBS Detailed Answer: Hello Thanks for writing to XXXXXXX You are suffering from gastritis and irritable bowel syndrome(IBS). You need proper clinical examination and investigations. Investigations include routine hemogram,RBS,LFT,RFT,urine RE/ME,stool examination (routine and microscopic),Ultrasound of abdomen,Upper GI endoscopy and further investigations can be done if needed. For gastritis you can take tablet pantoprazole 40 mg once daily half hour before food for six weeks.Avoid hot and spicy food.Gastritis is most probably due to stress,so you can do some relaxation techniques like yoga and meditation.Avoid stressful factors. Bowel irregularity may be due to irritable bowel syndrome also.There is no specific treatment for it.Treatment includes psychological therapy,diet modification etc. So,you should contact your doctor and get the investigations done. Get well soon. Hope i have answered your query. Further queries are most welcome. Take Care Dr.Indu XXXXXXX
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor